The Impact Of Consuming Herbal Medicines When Treating Depression?
Hello doctor! I am 53 years old. Please inform me whether I can drink actifed with Triprolidine HCl, Pseudoephedrine HCl and Dextromethorphan HBr? Can I take 500 mg herbal capsules with Piper Betle Folium 300 mg, BOESENBERGIA PANDURATA Rhizome320 mg, Curcuma Domistica Rhizome 540 mg, Kaempferia Galanga Rhizome 450 mg, Zingiber Officinale Rhizome 390 mg, Punica Granatum Cortex 390 mg and Paraameria Laevigate 420 mg? I am currently taking depression medication Nopres 10 mg (morning hr) and Lamictal 50 mg (morning hr).
Thank you for using the HealthReplies.com consulting service
Actifed is one of the medicines used to help relieve symptoms of colds and cough. Some of the active substances that you have mentioned previously have their respective functions and roles in reducing the symptoms of the disease.
Until now there has been no research evidence related to interactions between active substances contained in actifed with anti-depressant drugs such as fluoxetin and lamotrigrin. So that the use of these two drugs is quite safe for consumption
Regarding the herbal products you consume, you should limit their use. Because herbal medicine has not had a definite effectiveness related to the effects caused. There have not been many studies examining the content of these herbal producers, so the use of herbal medicines is still doubtful. The dose that must be consumed to create a desired effect is very important to know in order to avoid excessive doses. But in herbal medicine, this is quite difficult to know and there is not much medical evidence to explain it. This is one of the reasons that herbal medicines should not be used without direct supervision from a doctor.
The flu and cough often heal by itself with an increase in body immunity. As your immune system increases, the virus, here are some things you can do include:
Eat healthy and nutritious foods
Increase the consumption of water
Get enough rest
Avoid stress and fatigue
Can use inhalers or lozenges
If the complaint does not improve, you should immediately consult your nearest doctor. So much information that I can convey, hopefully help people